# SDR USAA061219

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492.4 S24R CRACK.  REMOVED CRACKED FRAME.  DRILLED UP AND INSTALLED NEW FRAME IAW SRM 51-10-02, DEFECT SIZE: .75 INCH.
